# SDR AU960708

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Condition: Worn
- Location: R Engine Rear Se
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE STARTER RING GEAR WORN - BENDIX DRIVE GEAR ON STARTER  MOTOR ALSO WORN - ENGINE HAD DIFFICULTY IN CRANKING
